# SDR DALA2021121307698

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,608 hours, 39,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 EMERGENCY EXIT LIGHTS FLICKER. CORRECTIVE ACTION: CLEANED CONNECTION. OK FOR SERVICE. (8061071)
